Semi-Slant Lightlike Submanifolds of Inde nite Sasakian Manifolds
1
조회
0
다운로드
1
인용
0
참고문헌
키워드
초록
In this paper, we introduce the notion of semi-slant lightlike submanifolds ofindefinite Sasakian manifolds giving characterization theorem with some non-trivial examplesof such submanifolds. Integrability conditions of distributions D1, D2 and RadTM onsemi-slant lightlike submanifolds of an indefinite Sasakian manifold have been obtained. We also obtain necessary and sufficient conditions for foliations determined by above distributionsto be totally geodesic.
Abstract
In this paper, we introduce the notion of semi-slant lightlike submanifolds ofindefinite Sasakian manifolds giving characterization theorem with some non-trivial examplesof such submanifolds. Integrability conditions of distributions D1, D2 and RadTM onsemi-slant lightlike submanifolds of an indefinite Sasakian manifold have been obtained. We also obtain necessary and sufficient conditions for foliations determined by above distributionsto be totally geodesic.
참고문헌 (15)
- C. L. Bejan, "Global Lightlike Manifolds and Harmonicity", Kodai Math. J., 28, pp.131~145 (2005)
- D. E. Blair, "Riemannian Geometry of Contact and Symplectic Manifolds", Progress in Mathematics, 203 (2002), Birkhauser Boston, Inc.
- J. L. Cabrerizo, "Slant Submanifolds in Sasakian manifolds", Glasgow Math J., 42, pp.125~138 (2000)
- J. L. Cabrerizo, "Semi-slant Submanifolds of a Sasakian manifold", Geometriae Dedicata, 78, pp.183~199 (1999)
- B. Y. Chen, "Geometry of Slant Submanifolds" (1990), Katholieke Universiteit
- K. L. Duggal, "Lightlike Submanifolds of Semi-Riemannian Manifolds and Applications, Vol. 364 of Mathematics and its applications" (1996), Kluwer Academic Publishers
- K. L. Duggal, "Differential Geomety of Lightlike Submanifolds" (2010), Birkhauser Verlag AG
- K. L. Duggal, "Lightlike Submanifolds of Indefinite Sasakian Manifolds", Int. J. of Math. Math. Sci. (2007)
- D. L. Johnson, "Totally Geodesic Foliations", J. Differential Geometry, 15, pp.225~235 (1980)
- A. Lotta, "Slant Submanifolds in Contact geometry", Bull. Math. Soc. Roumanie, 39, pp.183~198 (1996)
- B. O’Neill, "Semi-Riemannian Geometry with Applications to Relativity" (1983), Academic Press
- B. Sahin, "Screen Slant Lightlike Submanifolds", Int. Electronic J. of Geometry, 2, pp.41~54 (2009)
- B. Sahin, "Slant Lightlike Submanifolds of Indefinite Sasakian Manifolds", Faculty of Sci. and Math., Univ. of Nis, 2, pp.277~287 (2012)
- S. S. Shukla, "Lightlike submanifolds of indefinite para-Sasakian manifolds", Matematicki Vesnik, 66(4), pp.371~386 (2014)
- S. S. Shukla, "Radical transversal lightlike submanifolds of indefinite para-Sasakian manifolds", Demonstratio Math, 47(4), pp.994~1011 (2014)
